# SDR AWXA200500774

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 25,874 hours, 9,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: A9655
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN OPENED THE L1 DOOR WITH THE DOOR ARMED.  SLIDE DID NOT DEPLOY.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE IAW AMERICA WEST AIRLINES IAW R1C25305.  VENDOR OVERHAULED SLIDE IAW CMM 25-60-56.
